# SDR ASAA0945378

- Difficulty date: April 27, 2009
- Submitted: April 30, 2009
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 53,358 hours, 32,175 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 654589024
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR UPPER HINGE CUTOUT CRACK ON BEAR STRAP BS 304.5 WL 258.75.  REPAIRED BEAR STRAP.
